Year : 2006  |  Volume : 48  |  Issue : 2  |  Page : 128--129

Clozapine-induced cardiac failure


Kuruvilla Thomas, Sr Susan, KK Jayaprakash 
 Kusumagiri Mental Health Centre, Kakkanad, Cochin 682030, Kerala, India

Correspondence Address:
Kuruvilla Thomas
Chief Psychiatrist, Kusumagiri Mental Health Centre, Kakkanad, Cochin 682030, Kerala
India

A 73-year-old woman with dementia was given clozapine for treatment-resistant psychotic symptoms. Subsequently, she developed cardiac failure. Caution should be exercised when using clozapine, especially in the elderly.


How to cite this article:
Thomas K, Sr Susan, Jayaprakash K K. Clozapine-induced cardiac failure.Indian J Psychiatry 2006;48:128-129


How to cite this URL:
Thomas K, Sr Susan, Jayaprakash K K. Clozapine-induced cardiac failure. Indian J Psychiatry [serial online] 2006 [cited 2019 Dec 8 ];48:128-129
Available from: http://www.indianjpsychiatry.org/article.asp?issn=0019-5545;year=2006;volume=48;issue=2;spage=128;epage=129;aulast=Thomas;type=0